# SDR CA961118005

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: P004
- Condition: Contaminated
- Location: Under Pilot Seat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NO STALL INDICATION. WATER FOUND IN THE STALL WARNING TUBE UNDER THE PILOTS SEAT WHICH IS THE LOWEST POINT IN THE SYSTEM.
